MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH COMBIDIAGNOST R90; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)

PHILIPS MEDICAL SYSTEMS DMC GMBH COMBIDIAGNOST R90; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Model Number COMBIDIAGNOST R90
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Unspecified Musculoskeletal problem (4535)
Date of Event 11/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the ceiling suspension (cs) was difficult to move, and as a result, the user experienced a back injury.The device was in clinical use.
 
Additional Manufacturer Narrative
Reference id: (b)(4).The combidiagnost is a remote-controlled system, which supports general radiography and fluoroscopy imaging.As an option, a portable digital flat panel detector (model "sky plate") can be used for image capture.This report is based on information provided by philips field service personnel and has been investigated by the philips complaint handling team.Philips received a complaint on combidiagnost r90 indicating that ceiling suspension hard to move.The field service engineer (fse) performed analysis and concluded that measure the force that requires to move ceiling suspension.The results showed that vertical movement requires 30 n downward and 65 n upward, longitudinal movement requires 5 n to the left and 10 n to the right, while lateral movement requires 10 n forward and 9 n backward.Investigation is in-progress.
 
Additional Manufacturer Narrative
Reference id: (b)(4).The combidiagnost r90 is a remote-controlled system designed to support general radiography and fluoroscopy imaging.As an option, a portable digital flat panel detector (skyplate) can be used for image acquisition.Philips received a complaint reporting that the ceiling suspension was hard to move.During use, the operator experienced back pain while moving the ceiling suspension.The user required physiotherapy for two weeks and was unable to return to work or normal activities for approximately three weeks.A field service engineer (fse) visited the site and measured the force required to move the ceiling suspension.The measurements indicated that vertical movement required 30 n downward and 65 n upward, longitudinal movement required 5 n to the left and 10 n to the right, and lateral movement required 10 n forward and 9 n backward.All measured values were within the specified limits.No system log files were available for the date of the reported event; therefore, log file analysis could not be performed.Based on recent impact assessments and review of complaint trends, philips decided to address this issue through a field correction using a field change order (fco).The decision was driven by an increased number of similar complaints associated with systems supplied by a new supplier.The system was confirmed to be within the scope of the planned fco, which includes inspection and minor adjustments of the ceiling suspension and is planned for implementation at the site.This issue does not pose a regulatory compliance risk; however, in a worst-case scenario, product usability may be affected.New information indicated that user¿s preexisting back injury conditions were unknown.There was no significant muscle or bone damage; imaging was not required, and the injury was getting better.The user could not return to work or regular activities for three weeks.Physical therapy sessions are scheduled for twice a week.Multiple attempts were made to confirm the exact sequence of events leading to the reported injury; however, no confirmation was received from the injured user.As a precautionary measure and based on the possibility that vertical movement stiffness could have contributed to the injury, the fse proceeded with planning the fco implementation to ensure appropriate inspection and follow-up.No significant muscle or bone injury was reported.The user¿s condition improved with physiotherapy, and recovery was ongoing at the time of reporting.The device was restored to full functionality and returned to clinical use.Further inspection and follow-up actions will be completed as part of the planned fco implementation.Updated evaluation results code grid & conclusion grid code.

Brand Name
COMBIDIAGNOST R90
Common Device Name
SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key23800305
Report Number3003768251-2025-000156
Device Sequence Number12695755
Product Code MQB
UDI-Device Identifier00884838101456
UDI-Public(01)00884838101456
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K141736
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCOMBIDIAGNOST R90
Device Catalogue Number709031
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown